Acephen Coupon 2019 - Up to 80% Discount

Acephen Coupons & Prices

Coupons & Prices 1 box, 12 suppository Edit

Controlled Substance

Acephen is a miscellaneous analgesic drug used to treat mild to moderate pain. Acetaminophen is the generic version of the brand-name Acephen. Acephen costs around $7 for a supply of 30, 325 mg tablets. You can use our SingleCare Acephen savings card to save on the retail price at participating pharmacies near you.

We're sorry, we couldn't price this drug at this time

Please try another, or try again later.

{{result.pharmacy.name}}

{{result.pharmacy.distance | twoDecimals }} miles away

< 0.1 miles away

{{ result.pricePromo | twoDecimals | currency }}

{{ result.priceOriginal | twoDecimals | currency }}

$5 off only applies on first prescription filled at {{result.pharmacy.name}} using SingleCare.

CVS cards must be used at CVS pharmacies. Not valid at any other pharmacy.

Walmart cards must be used at Walmart pharmacies. Not valid at any other pharmacy.

Walgreens cards must be used at Walgreens pharmacies.

SingleCare partners with major pharmacies

  • CVS
  • Target
  • Longs Drugs
  • Walmart
  • Kroger
  • Fry's
  • Harris Teeter
  • Walgreens
  • Duane Reade

How to get the most from your Acephen coupon

What is the price of Acephen (acetaminophen) without insurance?

The average Acephen cost depends on several things: your daily dosage, your insurance coverage, and the pharmacy where you shop. The average Benlysta price is about $7 for a supply of 30, 325 mg tablets. Print our free Acephen savings card and save up to 80% off when you fill your prescription at your local pharmacy.

Where can I use Singlecare’s Acephen (acetaminophen) coupon?

Our Acephen savings card is accepted at most U.S. pharmacies including Walmart, Kroger, and Target. Enter your zip code on the Acephen page on our site to see which pharmacies near you participate with SingleCare. Then bring your Acephen savings card to your local pharmacy and ask your pharmacist to process your prescription using our coupon for immediate savings.

Is there a generic version of Acephen (acetaminophen)?

Acetaminophen is the generic version of Acephen. Use our free Acephen savings card to save on the cost of either Acephen or the generic version when you purchase your medication at a participating local pharmacy.

How else can I save on Acephen (acetaminophen)?

There is not an Acephen manufacturer coupon or patient assistance program currently available, but you can save on your prescription cost by using our free Acephen coupon card. Our customers typically find that they save more by using our coupons instead of manufacturer coupons.

I am a pharmacy technician and I use this app all the time. It is awesome. I'm always trying to help others when they come in with no insurance and are trying to decide whether to get the antibiotics or inhaler.

Robert W.

My husband was between jobs and we had no insurance. Walmart employees told us about SingleCare and it saved us 220.00. I am not kidding! We were floored and so happy. I tell everyone about SingleCare.

Kimberly F.

Compared to GoodRx, SingleCare is a lot cheaper. My husband and I lost our insurance after 33 years of coverage. Thank you!

Sarah P.

Acephen


a-seet-a-MIN-oh-fen

Consumer Forms Suppository

Consumer Routes Into the rectum

Therapeutic Classes Analgesic, Antipyretic

Acephen is a pain reliever used to treat mild to moderate pain. This medication is a suppository that works to treat a backache, headache, toothache, colds, arthritis, and muscle aches. Acephen also reduces fever.

Uses
  • Treats minor pain and reduces fever in children or in people who cannot take acetaminophen by mouth.
  • You should not use this medicine if you have had an allergic reaction to acetaminophen (Tylenol®).
Directions
  • Your doctor will tell you how much of this medicine to use and how often. Do not use more medicine or use it more often than your doctor tells you to. It is not safe to use more than 4 grams (4,000 milligrams) of acetaminophen in one day (24 hours).
  • If you are using this medicine without a prescription, follow the label directions on the medicine package. Never take rectal suppositories by mouth.
  • Wash your hands with soap and water before using this medicine. Remove the foil or wrapper from the suppository before inserting it.
  • To make the suppository easier to insert, you may use a lubricating gel such as K-Y® Jelly, but do not use petroleum jelly (Vaseline®).
  • Lie on your left side with your left leg straight or slightly bent, and your right knee bent upward. Gently push the pointed end of the suppository into the rectum about 1 inch.
  • Keep lying down for about 15 minutes to keep the suppository from coming out before it melts. Then, wash your hands again.
  • Never share your medicine with anyone.
Warnings
  • Make sure your doctor knows if you are pregnant or breastfeeding, or if you have liver or kidney disease.
  • Tell your doctor if your symptoms do not improve, or if you develop new symptoms such as redness or swelling. If you have been using this medicine for a fever and the fever lasts longer than 3 days, stop using the medicine and call your doctor.
  • Make sure any doctor or dentist who treats you knows that you are using this medicine. Acetaminophen may affect the results certain laboratory tests.
  • Lightheadedness, fainting, weakness, sweating
  • Nausea, vomiting, loss of appetite, severe stomach pain
  • Unusual bleeding or bruising
  • Vomiting blood or material that looks like coffee grounds
  • Yellow skin or eyes
Side effects
  • Yellow skin or eyes
  • Nausea, vomiting, loss of appetite, severe stomach pain
  • Blood in stools or black, tarry stools
  • Lightheadedness, fainting, weakness, sweating
  • Allergic reaction: Itching or hives, swelling in face or hands, swelling or tingling in the mouth or throat, tightness in chest, trouble breathing
  • Vomiting blood or material that looks like coffee grounds
  • Dark-colored urine or pale stools
  • Unusual bleeding or bruising
Avoid
  • Do not drink alcohol while you are using this medicine. Acetaminophen can damage your liver and drinking alcohol can increase this risk. If you regularly drink 3 or more alcoholic drinks every day, do not take acetaminophen without asking your doctor.
  • Do not also use other medicines that contain acetaminophen, or you may be getting more than a safe amount of this medicine.
  • Many combination medicines contain acetaminophen, including products with brand names such as Alka-Seltzer Plus®, Comtrex®, Drixoral®, Excedrin Migraine®, Midol®, Sinutab®, Sudafed®, Theraflu®, and Vanquish®. Carefully check the labels of all other medicines you are using to be sure they do not contain acetaminophen.

Saving on prescriptions has never been easier

  • Step One

    Find your prescription

  • Step Two

    Compare pricing

  • Step Three

    Save at the pharmacy